Allergic reaction to skin patch

Allergic reaction to skin patch

C015/5940 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.2MB

Downloadable file size: 2.8MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Close-up of a red rash on the skin in an 88 year old female patient due to an allergic reaction to a Bu Trans skin (transdermal) patch. This skin patch was used to deliver a painkilling (analgesic) drug over a period of time.

Release details: Model release available. Property release not available.

Keywords: 88 year old, abnormal, allergic reaction, allergy, analgesic, bu trans, close up, close-up, condition, contact dermatitis, deliver, dermatology, detail, disease, disorder, elderly, female, geriatric, healthcare, human body, medical, painkiller drug, patient, people, person, red rash, side effects, side-effect, skin, transdermal patch, treat, treatment, unhealthy, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.